×

Found 111 Documents (Results 1–100)

On unique positive solution of Hadamard fractional differential equation involving \(p\)-Laplacian. (English) Zbl 1532.34019

Som, Tanmoy (ed.) et al., Applied analysis, optimization and soft computing. ICNAAO-2021, Varanasi, India, December 21–23, 2021. Singapore: Springer. Springer Proc. Math. Stat. 419, 171-181 (2023).
MSC:  34A08 34B18
PDFBibTeX XMLCite
Full Text: DOI

Fractional elliptic problems on Lipschitz domains: regularity and approximation. (English) Zbl 1532.65104

Mengesha, Tadele (ed.) et al., A\(^3\)N\(^2\)M: approximation, applications, and analysis of nonlocal, nonlinear models. Proceedings of the 50th John H. Barrett memorial lectures, Knoxville, TN, USA, virtual, May 2021. Cham: Springer. IMA Vol. Math. Appl. 165, 27-99 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Nonlinear models of the fluid flow in porous media and their methods of study. (English) Zbl 1504.35290

Domoshnitsky, Alexander (ed.) et al., Functional differential equations and applications, FDEA-2019. Proceedings of the 7th international conference, Ariel, Israel, September 22–27, 2019. Singapore: Springer. Springer Proc. Math. Stat. 379, 15-42 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Some remarks on a nonhomogeneous eigenvalue problem related to generalized trigonometric functions. (English) Zbl 1461.34045

PDFBibTeX XMLCite
Full Text: DOI

Homogenization of variational inequalities of Signorini type for the \(p\)-Laplacian in perforated domains when \(p\in(1, 2)\). (English, Russian) Zbl 1370.35036

Dokl. Math. 95, No. 2, 151-156 (2017); translation in Dokl. Akad. Nauk, Ross. Akad. Nauk 473, No. 4, 395-400 (2017).
MSC:  35B27 35J87 35B40
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software